# SDR SWAA2019041231640

- Difficulty date: March 21, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 141A513341
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR DENTED AT BS. 256, BETWEEN RBL 4 TO LBL 14.  / REPAIRED FLOOR IAW EA AND ER.
